U.S. doctors online nowAsk doctors free
ZA
A 29-year-old female asked:

Good day, i started a new hiv treatment because i was resistant to atripla, so my physician put me on norvir, atazor, lamivudine & zidovudine and purbac. my eczema has since got worse and spread out, what could be the cause of this? thanking you.

1 doctor answer1 doctor weighed in
Dr. LINDILE SOGA
A Verified Doctoranswered
A US doctor answeredLearn more
Immunodeficiency : It appears that you failed your first line regimen ( poor adherence maybe) leading to grossly impaired immune system. That in itself would exacerbate eczema. This is likely to improve as the virus gets suppressed and immunity improves. It’s crucial, in your best interest, to share this information with your treating doctor so that you read from the same page

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 23, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.